RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 1, Pages 9–18 (Mi mz9576)  

This article is cited in 2 scientific papers (total in 2 papers)

A condition for the extinction of a bounded branching process

A. M. Zubkov

M. V. Lomonosov Moscow State University

Abstract: A subcritical Galton–Watson process is investigated under the condition that the number of particles is bounded above (“superfluous” particles are annihilated). A necessary and sufficient condition is obtained for the probability of extinction of such a process to be equal to unity.

Full text: PDF file (668 kB)

English version:
Mathematical Notes, 1970, 8:1, 472–477

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 17.12.1969

Citation: A. M. Zubkov, “A condition for the extinction of a bounded branching process”, Mat. Zametki, 8:1 (1970), 9–18; Math. Notes, 8:1 (1970), 472–477

Citation in format AMSBIB
\Bibitem{Zub70}
\by A.~M.~Zubkov
\paper A condition for the extinction of a bounded branching process
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 1
\pages 9--18
\mathnet{http://mi.mathnet.ru/mz9576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=267649}
\zmath{https://zbmath.org/?q=an:0232.60071}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 1
\pages 472--477
\crossref{https://doi.org/10.1007/BF01093437}


Linking options:
  • http://mi.mathnet.ru/eng/mz9576
  • http://mi.mathnet.ru/eng/mz/v8/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Topchii, “The time to extinction for Galton–Watson processes which censored at a high level”, Theory Probab. Appl., 54:2 (2010), 285–299  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. K. Kobanenko, “Predelnye teoremy dlya ogranichennykh vetvyaschikhsya protsessov”, Diskret. matem., 29:2 (2017), 18–28  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018